Smooth tropical surfaces with infinitely many tropical lines

Magnus Dehli Vigeland Department of Mathematics, University of Oslo

TBD mathscidoc:1701.333159

Arkiv for Matematik, 48, (1), 177-206, 2008.1
We study the tropical lines contained in smooth tropical surfaces in ℝ^{3}. On smooth tropical quadric surfaces we find two one-dimensional families of tropical lines, like in classical algebraic geometry. Unlike the classical case, however, there exist smooth tropical surfaces of any degree with infinitely many tropical lines.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ]
@inproceedings{magnus2008smooth,
  title={Smooth tropical surfaces with infinitely many tropical lines},
  author={Magnus Dehli Vigeland},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203626125973968},
  booktitle={Arkiv for Matematik},
  volume={48},
  number={1},
  pages={177-206},
  year={2008},
}
Magnus Dehli Vigeland. Smooth tropical surfaces with infinitely many tropical lines. 2008. Vol. 48. In Arkiv for Matematik. pp.177-206. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203626125973968.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved